# SDR CA151030014

- Difficulty date: October 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 38,142 hours
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Condition: Separated
- Location: Rt Mlg
- Part time: 297 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, K
- Precautionary procedure: L, A

## Discrepancy

(CAN) ON APPROACH AS THE CREW WAS CONFIGURING THE AIRCRAFT FOR LANDING THEY RECEIVED INDICATION THAT THE NR 2 HYDRAULIC SYSTEM FAILED AS THEY WERE EXTENDING THE FLAPS. THE CREW DID A GO AROUND, RAN THE CHECKLIST AND DECLARED AN EMERGENCY. THE AIRCRAFT CAME AROUND AGAIN IN THE NORMAL LANDING CONFIGURATION AND LANDED. EMERGENCY VEHICLES MET THE AIRCRAFT ON THE RUNWAY AND CLEARED THE AIRCRAFT TO TAXI TO THE GATE.  ON LANDING THE CREW DISCOVERED THE RIGHT INBOARD MAIN TIRE HAD FAILED. THE TIRE FAILURE MAY HAVE TAKEN PLACE ON DEPARTURE AS THE CREW REPORTED A BUMP ON ROTATION. AS A PRECAUTION - THE DEPARTURE AIRPORT WAS ADVISED AND WILL PERFORM A SWEEP OF RWY.
